# SDR AALA980165

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864AA
- Make and model: Boeing 727223
- Aircraft serial: 21369
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: V Stab Bs 1213
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - VISUAL INDICATION OF CRACK ON VERTICAL STABILIZER SKIN RT SIDE AT FRONT SPAR WHERE STABILIZER AND FUSELAGE MEET. STOP DRILLED CRACK AND INSTALLED DOUBLER REPAIR PER ESO 11697 DATED 6-23-95.    TST:  56,192 HOURS.  CYCLES:  34,665. (X)
